Asymptotically Linear Elliptic Boundary Value Problems.

Martin Schechter

Monatshefte für Mathematik (1994)

  • Volume: 117, Issue: 1-2, page 121-138
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schechter, Martin. "Asymptotically Linear Elliptic Boundary Value Problems.." Monatshefte für Mathematik 117.1-2 (1994): 121-138. <>.

author = {Schechter, Martin},
journal = {Monatshefte für Mathematik},
keywords = {semilinear elliptic problems; saddle point theorems},
number = {1-2},
pages = {121-138},
title = {Asymptotically Linear Elliptic Boundary Value Problems.},
url = {},
volume = {117},
year = {1994},

AU - Schechter, Martin
TI - Asymptotically Linear Elliptic Boundary Value Problems.
JO - Monatshefte für Mathematik
PY - 1994
VL - 117
IS - 1-2
SP - 121
EP - 138
KW - semilinear elliptic problems; saddle point theorems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.